Alert archive / New Jersey / Special Marine Warnings in 2015

Special Marine Warning 49, NWS Philadelphia/Mount Holly

July 15, 2015

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 15, 2015, 10:51 AM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2015, 10:51 AM EDT (14:51 UTC)
Expired
Jul 15, 2015, 11:45 AM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 94 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 2.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WHUS51 KPHI 151451
SMWPHI
ANZ451-471-472-151545-
/O.NEW.KPHI.MA.W.0049.150715T1451Z-150715T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 AM EDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM...
  WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
  NM FROM 20 TO 40 NM...
  WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
  NM...

* UNTIL 1145 AM EDT

* AT 1051 AM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
  THUNDERSTORMS...CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...
  LOCATED ALONG A LINE EXTENDING FROM 15 NM EAST OF GARDEN STATE
  NORTH REEF TO 33 NM SOUTHEAST OF GARDEN STATE SOUTH REEF TO 29 NM
  EAST OF DEEPWATER REEF...MOVING EAST AT 15 KNOTS.

* STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE 
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED 
METAL OBJECTS.

&&

LAT...LON 3960 7332 3936 7344 3908 7365 3908 7374
      3928 7365 3968 7386 3978 7330
TIME...MOT...LOC 1451Z 264DEG 16KT 3963 7370 3930 7349 3915 7359 

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 15, 10:40 AM EDT, 11 minutes earlier.

Area forecast discussion, Jul 15, 10:40 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 AM EDT WED JUL 15 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE OFFSHORE LATER TODAY. IN ITS WAKE, HIGH
PRESSURE BUILDS IN FOR THE REMAINDER OF THE WORK WEEK. A WARM
FRONT APPROACHES FROM THE WEST THIS WEEKEND AND SLOWLY MOVES TO
THE MID ATLANTIC COAST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HEAVIEST RAINFALL HAS SHIFTED FROM THE LEHIGH VALLEY TO SOUTHERN
NJ...W/ LOCALIZED AMOUNTS SINCE THIS MORNING ALREADY APPROACHING
3 INCHES IN SOME LOCATIONS...AND 24-HOUR AMOUNTS OVER 4 INCHES IN
SOME SPOTS. FLASH FLOODING HAS OCCURED IN THESE LOCATIONS...SEE
OUR LOCAL STORM REPORT FOR MORE DETAILS. THROUGH THE AFTERNOON
HOURS...FOCUS FOR HEAVIEST RAINFALL WILL REMAIN ACROSS SOUTHERN
NJ...WHERE THE GREATEST THREAT OF ADDITIONAL FLASH FLOODING WILL
RESIDE.

NEXT CONCERN IS THE POTENTIAL FOR CONVECTION. SPC HAS OUTLOOKED
A MARGINAL RIRK ACROSS THE CWA. THE MOST ROBUST CONVECTION SHOULD
BE CONFINED TO SOUTHERN NJ...WHERE SURFACE FORCING WILL BE CO-
LOCATED WITH BETTER INSTABILITY AND LOW-LEVEL MOISTURE POOLING.
CANNOT RULE OUT ISOLATED SVR WEATHER /DAMAGING WIND GUSTS/...
BUT THE THREAT IS LOW...WITH THE MAIN CONCERN AGAIN BEING FLASH
FLOODING.

UPDATED FORECAST TO ACCOUNT FOR LOWER TEMPS DUE TO CLOUD COVER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
DESPITE MID LEVEL DRY AIR ADVECTION, COULD CONTINUE TO SEE LOW
LEVEL STRATUS IN THE WAKE OF THE TROUGH. THUS TEMPERED THE LOWS,
ESPECIALLY ALONG AND EAST OF THE DELAWARE VALLEY WHERE LOW LEVEL
STRATUS IS MORE LIKELY TO ACCOUNT FOR THE CLOUD COVER. THINK THIS
CLOUD COVER, AND WINDS AROUND 10 KT, SHOULD PRECLUDE ANY
WIDESPREAD FOG DEVELOPMENT. THUS...HAVE REMOVED MENTION OF FOG
FROM THE GRIDS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
FEW CHANGES WERE MADE TO THE LONG TERM TO FOCUS ON CURRENT
CONVECTION.

PREVIOUS LONG TERM DISCUSSION...

HAZARDS: POTENTIAL METRO I-95 HEAT ADVISORY ONE OR TWO OF THE
DAYS BETWEEN SUNDAY-TUESDAY.

500MB: WARM RIDGING DEVELOPS THIS PERIOD WITH A SLIGHT WEAKNESS
OVER THE NE USA. A TROUGH EVENTUALLY DIGS DOWN INTO THE EASTERN
GREAT LAKES AROUND NEXT TUESDAY.

TEMPERATURES: THE MONTH OF JULY THROUGH THE 13TH IS BASICALLY
NEAR NORMAL AND THE OUTLOOK IS FOR TEMPERATURES TO AVERAGE 3
DEGREES BELOW NORMAL THURSDAY AND POSSIBLY FRIDAY BEFORE WARMING
TO 5 OR MORE DEGREES ABOVE NORMAL SUNDAY-TUESDAY.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/14 GFS/NAM
MOS GUIDANCE WEDNESDAY NIGHT-THURSDAY NIGHT, 12Z/14 MEX MOS
FRIDAY AND FRIDAY NIGHT, THEN THE 1521Z/14 WPC GRIDDED ELEMENTS
OF MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT- SKY-WIND FROM
SATURDAY THROUGH NEXT TUESDAY.

THE DAILIES BELOW...

THURSDAY...PWAT DRIES OUT FURTHER TO 0.75 INCH. A NICE
DAY...PLENTY OF SUNSHINE. COOLER. NE WIND GUST 20 MPH DURING THE
MORNING. CONFIDENCE: ABOVE AVERAGE.

FRIDAY...ANOTHER NICE DAY WITH A LIGHT S-SE WIND. CONFIDENCE:
ABOVE AVERAGE.

HEAT WAVE MAY BEGIN IN PLACES ALONG I-95 SATURDAY AND LINGER THROUGH
TUESDAY. CONVECTION AND ASSOCIATED DEBRIS COULD BREAK THIS UP ANY
ONE OF THESE DAYS BUT OVERALL THIS 4 DAY PERIOD LOOKS HOT AND
HUMID WITH SOME CONVECTIVE POTENCY IN A RING OF FIRE PATTERN ALONG
THE PERIPHERY OF THE SOUTHERN STATES RIDGE ALOFT. BETTER INSTABILITY
TENDS TO BE BANKED UPSTREAM MOST OF THIS PERIOD. EML IS DIFFUSED
BY CONVECTION AS IT DEPARTS THE GREAT LAKES ESEWD BUT STILL WORTH
FOLLOWING FOR POTENTIAL CONVECTIVE ENHANCEMENT HERE. ALSO NOTICING
CAPPING 700MB TEMPS OF 11C TRYING TO HEAD EAST LATE IN THE
WEEKEND.

SATURDAY...1000J+ MLCAPE MODELED E PA WITH 25-35 KT 0-6KM BULK
SHEAR, A DIFFERENTIAL WAA PATTERN IN OVERALL NW FLOW WITH A SW
SURFACE WIND GUSTING 15 MPH MAY YIELD SCATTERED STRONG TSTMS I-95
WESTWARD IN A NW FLOW. NOTING DECENT MID LVL LAPSE RATES OF NEARLY
7C/KM WITH REMNANT EML POCKETS SIFTING SEWD INTO OUR AREA.
CONFIDENCE: AVERAGE.

SUNDAY...2200J+ ML CAPE PART OF THE FORECAST AREA. NO 0-6KM BULK
SHEAR TO SPEAK OF. LIGHT SOUTHWEST SFC WIND WITH GENERAL NW FLOW
ALOFT. MID LVL INSTABILITY CONTINUES SIGNIFICANT. COULD BE ONE OF
THOSE BIG CAPE DAYS DRIVING SVR WX PRODUCTION. CONFIDENCE:
AVERAGE.

MONDAY...1500+J ML CAPE MOST OF THE AREA. DIFFERENTIAL WAA. 0-6KM
BULK SHEAR UNDER 25 KT.  CONFIDENCE: AVERAGE.

TUESDAY...PROBABLY STILL HOT AND HUMID AHEAD OF WHATEVER TROUGH
DEVELOPS DOWN INTO THE GREAT LAKES. A CFP COULD GENERATE STRONG
TSTMS?  CONFIDENCE: AVERAGE.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MOSTLY VFR CONDITIONS THIS AFTN WITH THE EXCEPTION OF LOCALIZED
MVFR/IFR CONDITIONS WITH ANY SHRA OR TSRA. IT LOOKS LIKE KMIV AND
KACY WILL HAVE THE HIGHEST RISK OF MVFR/IFR.

AFTER 00Z, EXPECT MOSTLY VFR CONDITIONS. HOWEVER, EXPECT A STRATUS
DECK TO DEVELOP AND PERSIST FOR MUCH OF THE NIGHT, BUT CURRENT TIME
HEIGHT DISPLAYS OF MODELS DEPICT THIS CLOUD DECK TO BE 4000 TO 6000
FT AGL. THUS...EXPECT MOSTLY VFR CONDITIONS OVERNIGHT.

OUTLOOK...

THURSDAY-FRIDAY...VFR WITH A NNE WIND GUSTY 15-20 KT THU MORNING
DIMINISHING BY THU EVENING AND THEN BECOMING S OR SE FRIDAY BUT
GUSTS UNDER 15 KT. CONFIDENCE: ABOVE AVG.

SATURDAY AND SUNDAY...MOSTLY VFR, BUT MVFR IS POSSIBLE WITH ANY
SHRA OR TSRA AND ALSO POSSIBLE FOR A FEW HOURS SAT NIGHT IN FOG.
CONFIDENCE: AVG.

&&

.MARINE...
SEAS AND WINDS ON THE ATLANTIC SHOULD CONTINUE TO BUILD THROUGH
THE DAY, AND SCA CONDITIONS APPEAR LIKELY BY TONIGHT. THUS THE
SMALL CRAFT ADVISORY CONTINUES FOR THE ATLANTIC WATERS TONIGHT
INTO THURSDAY.

GUSTY WINDS ARE ALSO POSSIBLE WITH ANY THUNDERSTORMS TODAY.

OUTLOOK...

THURSDAY...SCA ISSUED FOR THE ATLC CW WHERE NE GUSTY WINDS 25 KT
FOR A TIME AND FETCH DEVELOPS HAZARDOUS SCA CONDITIONS FM N TO S
WEDNESDAY NIGHT.

THURSDAY NIGHT AND FRIDAY...LEFTOVER 4 FT NE SWELL WITH A 7 TO 8
SECOND PERIOD AND POSSIBLY LINGERING SCA FOR THE DE WATERS THU
NIGHT. OTRW GRADUAL IMPROVEMENT.

WEEKEND...WINDS AND SEAS REMAIN BELOW SCA CRITERIA.

&&

.TIDES/COASTAL FLOODING...
WITH THE NEW MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE
NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER
THE NEXT 24 HOURS, THE HIGH TIDE CYCLE LATER TODAY SHOULD BE JUST
BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT NORTH-NORTHEAST
BY EARLY THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS
SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY
BE RIGHT AT MINOR FLOODING THRESHOLDS FOR THE DE WATERS. THERE
REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE
GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY.

&&

.RIP CURRENTS...
WATER TEMPS CONTINUE ABOUT 5F WARMER THAN NORMAL.

WEDNESDAY...LOW RISK AGAIN WITH A 4 FT 8 SECOND SWELL BUT A LIGHT
WEST TO NORTH WIND THAT PERMITS HEATING TO THE COAST BEFORE AN
AFTERNOON SEA BREEZE DEVELOPS. SCT HEAVY TSTMS...SLOW MOVERS AND
TENDING TO MOVE ESE.

THU...DRY AND NICE.  5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.

FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.

&&

.EQUIPMENT...
KILG WILL NOT BE TRANSMITTING DATA 13Z-16Z/15 FOR TELCO
MAINTENANCE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT
     THURSDAY FOR ANZ450>453.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT
     THURSDAY FOR ANZ454-455.

&&

SYNOPSIS...FRANCK/JOHNSON
NEAR TERM...FRANCK/JOHNSON
SHORT TERM...JOHNSON
LONG TERM...DRAG
AVIATION...DRAG/FRANCK/JOHNSON
MARINE...DRAG/JOHNSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...
Hazardous weather outlook, Jul 15, 9:30 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 AM EDT WED JUL 15 2015

DEZ001-NJZ015>019-021>025-027-PAZ070-071-101>104-106-161330-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-LOWER BUCKS-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN LEADING TO FLASH FLOODING PRIMARILY IN POOR DRAINAGE
AREAS IS POSSIBLE THROUGH THE DAY TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012>014-020-026-PAZ054-055-060>062-105-161330-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN LEADING TO LOCALIZED FLOODING PRIMARILY IN POOR
DRAINAGE AREAS IS POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-161330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS TODAY AND THIS EVENING MAY BE ACCOMPANIED BY WIND
GUSTS NEAR OR ABOVE 30 KT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-161330-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FRANCK

In the hours before

Local storm report, Jul 15, 10:31 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PENNSVILLE TWP          39.63N  75.52W
07/15/2015  M2.10 INCH       SALEM              NJ   COCORAHS

            MULTI STORMS TUE MORNING AND EARLY WED.

&&

EVENT NUMBER PHI1500612

WD
Local storm report, Jul 15, 10:34 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/15/2015  M39 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500614

WD
Local storm report, Jul 15, 10:35 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     MARINE TSTM WIND WEST ATLANTIC CITY      39.38N  74.49W
07/15/2015  M40 MPH          ATLANTIC           NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500615

WD
Local storm report, Jul 15, 10:36 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/15/2015  M39 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500616

WD
Local storm report, Jul 15, 10:37 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/15/2015  M47 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500617

WD
Local storm report, Jul 15, 10:39 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      POTTSTOWN               40.25N  75.64W
07/15/2015                   MONTGOMERY         PA   911 CALL CENTER

            CARS STALLED IN HIGH WATER IN POTTSTOWN. ALSO...
            COLLEGE DRIVE WAS CLOSED DUE TO HIGH WATER.

0440 AM     FLOOD            1 NE BROOMALL           39.98N  75.34W
07/15/2015                   DELAWARE           PA   DEPT OF HIGHWAYS

            FLOODING REPORTED ON I476 NEAR BROOMALL

0626 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            WATER TO DOORS. ONE STRANDED. WATER RESCUE.

0628 AM     FLOOD            AMITY GARDENS           40.27N  75.74W
07/15/2015                   BERKS              PA   EMERGENCY MNGR

            ROADS CLOSED IN AMITY GARDENS DUE TO FLOODING.

0634 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            EAST MARKET AND JENNING ST CLOSED.

0637 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            EAST BLVD AND BUTZTOWN RDS CLOSED.

0640 AM     FLASH FLOOD      BETHLEHEM TWP           40.66N  75.31W
07/15/2015                   NORTHAMPTON        PA   BROADCAST MEDIA

            BUS STUCK IN HIGH WATER IN BETHLEHEM TWP. PASSENGERS
            WERE RESCUED FROM THE BUS.

0700 AM     HEAVY RAIN       PITMAN                  39.73N  75.13W
07/15/2015  M2.11 INCH       GLOUCESTER         NJ   COCORAHS

            MULTI STORMS TUE MORNING AND EARLY WED.

0700 AM     HEAVY RAIN       PENNSVILLE TWP          39.63N  75.52W
07/15/2015  M2.10 INCH       SALEM              NJ   COCORAHS

            MULTI STORMS TUE MORNING AND EARLY WED.

0713 AM     FLOOD            BETHLEHEM TWP           40.66N  75.31W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            BUS TRAPPED IN HIGH WATER.

0740 AM     HEAVY RAIN       HARRISON TWP            39.73N  75.21W
07/15/2015  M2.96 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

            2.96 INCHES OF RAIN IN SOUTHERN HARRISON TWP SINCE 5AM.

0745 AM     FLOOD            PLAINFIELD TWP          40.81N  75.26W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            SULLIVAN TRAIL AND BANGOR ROAD STILL CLOSED 930AM

0759 AM     HEAVY RAIN       1 W LIMERICK            40.23N  75.54W
07/15/2015  M2.13 INCH       MONTGOMERY         PA   COCORAHS

0800 AM     HEAVY RAIN       3 WSW HAMMONTON         39.64N  74.82W
07/15/2015  M2.20 INCH       ATLANTIC           NJ   COCORAHS

0805 AM     MARINE TSTM WIND WEST ATLANTIC CITY      39.38N  74.49W
07/15/2015  M40 MPH          ATLANTIC           NJ   WEATHER FLOW

0833 AM     FLOOD            POMONA                  39.47N  74.55W
07/15/2015                   ATLANTIC           NJ   OTHER FEDERAL

            LOADING DOCK 2.5 FT OF WATER... INCHES FROM FLOODING.

0835 AM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/15/2015  M39 MPH          OCEAN              NJ   WEATHER FLOW

0840 AM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/15/2015  M47 MPH          OCEAN              NJ   WEATHER FLOW

0845 AM     HEAVY RAIN       FOLSOM                  39.59N  74.85W
07/15/2015  M2.96 INCH       ATLANTIC           NJ   MESONET

0847 AM     HEAVY RAIN       PALM                    40.43N  75.53W
07/15/2015  M2.20 INCH       MONTGOMERY         PA   MESONET

0849 AM     HEAVY RAIN       FRANKLIN TWP            39.60N  75.03W
07/15/2015  M4.33 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE AND EARLY WED STORMS.

0851 AM     HEAVY RAIN       MONROE TWP              39.65N  74.97W
07/15/2015  M3.08 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE MORNING AND EARLY WED MORNING STORMS.

0856 AM     FLOOD            WIND GAP                40.85N  75.29W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            VEHICLE STUCK IN CREEK.

0858 AM     HEAVY RAIN       BOYERTOWN               40.33N  75.64W
07/15/2015  M2.65 INCH       BERKS              PA   COCORAHS

0901 AM     TSTM WND GST     10 ESE BASS RIVER STATE 39.54N  74.26W
07/15/2015  M60 MPH          OCEAN              NJ   MESONET

0905 AM     FLASH FLOOD      NORTHFIELD              39.37N  74.55W
07/15/2015                   ATLANTIC           NJ   LAW ENFORCEMENT

            TILTON ROAD SOUTHBOUND CLOSED BETWEEN HINGSTON AND
            CRESSON DUE TO FLASH FLOODING.

0905 AM     FLASH FLOOD      ABSECON                 39.43N  74.50W
07/15/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            WHITE HORSE PIKE AT ROUTE 9 FLOODED WITH SOME CARS
            STRANDED IN FLOOD WATERS. ALSO... ROUTE 30 CLOSED
            BETWEEN ROUTE 9 AND CR 646.

0910 AM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/15/2015  M39 MPH          OCEAN              NJ   WEATHER FLOW

0915 AM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/15/2015  M40 MPH          OCEAN              NJ   WEATHER FLOW

0945 AM     FLOOD            MARGATE CITY            39.33N  74.51W
07/15/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            VENTOR AVENUE CLOSED DUE TO FLOODING.

0945 AM     FLOOD            UPPER DEERFIELD TWP     39.48N  75.21W
07/15/2015                   CUMBERLAND         NJ   SOCIAL MEDIA

            ROUTE 77 CLOSED BETWEEN CR 540 AND CR 611 DUE TO
            FLOODING.

1000 AM     HEAVY RAIN       E GALLOWAY TWP          39.49N  74.53W
07/15/2015  M3.85 INCH       ATLANTIC           NJ   SOCIAL MEDIA

            3.85 INCHES OF RAIN RECORDED IN EASTERN GALLOWAY
            TOWNSHIP IN JUST UNDER 2 HOURS.

1000 AM     HEAVY RAIN       PLAINFIELD TWP          40.81N  75.26W
07/15/2015  M4.69 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL FROM 10AM ON 7/14 TO 10AM ON
            7/15. SOME OF THIS RAIN WAS DUE TO THUNDERSTORMS ON
            7/14... WITH THE REST OF THE RAIN FALLING DURING THE
            MORNING OF 7/15.

&&

EVENT NUMBER PHI1500586 PHI1500585 PHI1500602 PHI1500610 PHI1500604
PHI1500606 PHI1500601 PHI1500611 PHI1500612 PHI1500608 PHI1500605
PHI1500597 PHI1500588 PHI1500609 PHI1500615 PHI1500587 PHI1500616
PHI1500617 PHI1500589 PHI1500590 PHI1500591 PHI1500592 PHI1500607
PHI1500593 PHI1500595 PHI1500594 PHI1500596 PHI1500614 PHI1500618
PHI1500599 PHI1500600 PHI1500598 PHI1500613

WD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 5:04 AM EDTSpecial Weather StatementPHIGloucester41 min
Jul 15, 5:36 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 15, 5:59 AM EDTSpecial Weather StatementPHIBurlington, Camden46 min
Jul 15, 6:04 AM EDTSpecial Weather StatementPHISalem56 min
Jul 15, 6:51 AM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 15, 7:00 AM EDTSpecial Weather StatementPHIAtlantic30 min
Jul 15, 7:10 AM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem2 hr
Jul 15, 7:22 AM EDTFlash Flood WarningPHIMorris, Sussex, Warren4 hr
Jul 15, 7:30 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem4 hr
Jul 15, 8:16 AM EDTSpecial Weather StatementPHIAtlantic44 min
Jul 15, 8:29 AM EDTSpecial Weather StatementPHIAtlantic31 min
Jul 15, 8:39 AM EDTSpecial Marine WarningPHI51 min
Jul 15, 8:43 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Jul 15, 8:44 AM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean46 min
Jul 15, 8:50 AM EDTSpecial Marine WarningPHI40 min
Jul 15, 9:12 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 1 more4 hr
Jul 15, 9:28 AM EDTSpecial Marine WarningPHI62 min
Jul 15, 9:34 AM EDTSpecial Marine WarningPHI26 min
Jul 15, 9:55 AM EDTSpecial Marine WarningPHI65 min
Jul 15, 10:01 AM EDTSpecial Marine WarningPHI59 min
Jul 15, 10:05 AM EDTSpecial Weather StatementPHICumberland25 min
Jul 15, 12:46 PM EDTAreal Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Jul 15, 6:06 PM EDTAreal Flood AdvisoryPHISomerset4 hr
Jul 15, 2:36 AM EDTSpecial Weather StatementPHIBerks, Chester24 min
Jul 15, 3:11 AM EDTSpecial Weather StatementPHIBerks, Chester64 min
Jul 15, 3:39 AM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia66 min
Jul 15, 3:50 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Delaware, Montgomery4 hr
Jul 15, 4:11 AM EDTSpecial Weather StatementPHIBucks, Lehigh, Montgomery64 min
Jul 15, 4:27 AM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more4 hr
Jul 15, 4:48 AM EDTSpecial Weather StatementPHIBucks27 min
Jul 15, 2:31 AM EDTSpecial Weather StatementPHICecil44 min

Nearby

Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.